Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Severe heart burn, chest pain, dizziness and nausea. Feeling chest pressure and fatigue. What to do?

Im have been experiencing some weird symptoms i havent had before. Sun i had what i thought was severe heartburn ( chest pain under lateral chest and sternum, dizziness, nausea, lightheadedness ). Mon i just felt alittle chest pressure and fatigue . Today i feel very fatigued, heavy chest , tingling, a little confusion. i dont know what to do . I dont have health insurance and cant afford a huge hospital bill.
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pulmonologist 's  Response
Hi troyrk

probably you have got acid peptic disorder with gastro esophageal reflux.
This time you can try proton pump inhibitors like omeprazole 20 mg once a day before meal. since the pain is substernal region just go for one ECG, it is a cheaper test., to rule out any cardiac problem.

Ideally if your financial condition allows you must go for upper GI endoscopy....

good lucK
Answered: Sat, 30 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor